Tokyo Journal of Mathematics

Asymptotic Distribution of Eigenvalues of Non-Symmetric Elliptic Operators

Tetsutaro SHIBATA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 21-36.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134259

Digital Object Identifier
doi:10.3836/tjm/1270134259

Mathematical Reviews number (MathSciNet)
MR947944

Zentralblatt MATH identifier
0664.35065

Citation

SHIBATA, Tetsutaro. Asymptotic Distribution of Eigenvalues of Non-Symmetric Elliptic Operators. Tokyo J. Math. 11 (1988), no. 1, 21--36. doi:10.3836/tjm/1270134259. https://projecteuclid.org/euclid.tjm/1270134259


Export citation